Boundary Versions of the Worpitzky Theorem for Two-Dimensional Continued Fractions

  • Kh. Yo. Kuchmins’ka

Abstract

For a two-dimensional continued fraction another generalization of the Worpitzky theorem is proved and the limit sets are proposed for Worpitzky-like theorems in the case where the element sets of the twodimensional continued fraction are replaced by their boundaries.
Published
25.08.2014
How to Cite
Kuchmins’kaK. Y. “Boundary Versions of the Worpitzky Theorem for Two-Dimensional Continued Fractions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 8, Aug. 2014, pp. 1106–1116, http://umj.imath.kiev.ua/index.php/umj/article/view/2202.
Section
Research articles